Alert archive / Minnesota / Heat Advisories in 2020

Heat Advisory 1, NWS Twin Cities, MN

June 29, 202012 counties in Minnesota

NWS Twin Cities, MN issued this heat advisory at Jun 29, 2020, 4:27 AM CDT for 12 counties in Minnesota. It took effect at Jun 29, 2020, 1:00 PM CDT. It was in force for .

The area

The counties it named.

The facts

Issued
Jun 29, 2020, 4:27 AM CDT (09:27 UTC)
In effect from
Jun 29, 2020, 1:00 PM CDT
Expired
Jun 29, 2020, 12:32 PM CDT
In force
Issued by
NWS Twin Cities, MN

Counties Anoka County, MN, Carver County, MN, Chippewa County, MN, Dakota County, MN, Hennepin County, MN, Lac qui Parle County, MN, Ramsey County, MN, Scott County, MN, Stevens County, MN, Swift County, MN, Washington County, MN, Yellow Medicine County, MN

The radar

The Minneapolis radar (KMPX), 65 km from the middle of the area, began a volume at 09:30 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Minneapolis, MN (KMPX), launched 00:00Z, 9.5 hours before the alert went out and 63 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Minneapolis, MN at 00:00Z on 2020-06-29Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 40 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Minneapolis, MN at 00:00Z on 2020-06-29The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 146 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
40 J/kg
Mixed-layer CIN
-71 J/kg
Mixed-layer LCL
944 m above ground
0-6 km bulk shear
14 kt
0-1 km storm-relative helicity
146 m²/s²
0-3 km storm-relative helicity
130 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

548 
WWUS73 KMPX 290927
NPWMPX

URGENT - WEATHER MESSAGE
National Weather Service Twin Cities/Chanhassen MN
427 AM CDT Mon Jun 29 2020

MNZ047-054>056-060>064-068>070-291730-
/O.NEW.KMPX.HT.Y.0001.200629T1800Z-200630T0100Z/
Stevens-Lac Qui Parle-Swift-Chippewa-Hennepin-Anoka-Ramsey-
Washington-Yellow Medicine-Carver-Scott-Dakota-
Including the cities of Morris, Madison, Benson, Montevideo, 
Minneapolis, Blaine, St Paul, Stillwater, Granite Falls, 
Chanhassen, Chaska, Victoria, Shakopee, and Hastings
427 AM CDT Mon Jun 29 2020

...HEAT ADVISORY IN EFFECT FROM 1 PM THIS AFTERNOON TO 8 PM CDT
THIS EVENING...

* WHAT...Heat index values in excess of 100 degrees are expected
  across west central Minnesota, and in excess of 95 degrees across
  the Twin Cities metropolitan area.

* WHERE...West central Minnesota and the Twin Cities metroplitan 
  area.

* WHEN...From 1 PM this afternoon to 8 PM CDT this evening.

* IMPACTS...Hot temperatures and high humidity may cause heat 
  illnesses to occur.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Drink plenty of fluids, stay in an air-conditioned room, stay out
of the sun, and check up on relatives and neighbors. Young
children and pets should never be left unattended in vehicles
under any circumstances.

Take extra precautions if you work or spend time outside. When
possible reschedule strenuous activities to early morning or
evening. Know the signs and symptoms of heat exhaustion and heat
stroke. Wear lightweight and loose fitting clothing when
possible. To reduce risk during outdoor work, the Occupational
Safety and Health Administration recommends scheduling frequent
rest breaks in shaded or air conditioned environments. Anyone
overcome by heat should be moved to a cool and shaded location.
Heat stroke is an emergency! Call 9 1 1.

&&

$$
2 follow-up statements
291 
WWUS73 KMPX 291653
NPWMPX

URGENT - WEATHER MESSAGE
National Weather Service Twin Cities/Chanhassen MN
1153 AM CDT Mon Jun 29 2020

MNZ047-054>056-060>064-068>070-300100-
/O.CON.KMPX.HT.Y.0001.200629T1800Z-200630T0100Z/
Stevens-Lac Qui Parle-Swift-Chippewa-Hennepin-Anoka-Ramsey-
Washington-Yellow Medicine-Carver-Scott-Dakota-
Including the cities of Morris, Madison, Benson, Montevideo, 
Minneapolis, Blaine, St Paul, Stillwater, Granite Falls, 
Chanhassen, Chaska, Victoria, Shakopee, and Hastings
1153 AM CDT Mon Jun 29 2020

...HEAT ADVISORY REMAINS IN EFFECT UNTIL 8 PM CDT THIS EVENING...

* WHAT...Heat index values in excess of 100 degrees are expected 
  across west central Minnesota, and in excess of 95 degrees 
  across the Twin Cities metropolitan area.

* WHERE...West central Minnesota and the Twin Cities metropolitan 
  area.

* WHEN...From 1 PM this afternoon to 8 PM CDT this evening.

* IMPACTS...Hot temperatures and high humidity may cause heat 
  illnesses to occur.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take extra precautions if you work or spend time outside. When 
possible reschedule strenuous activities to early morning or 
evening. Know the signs and symptoms of heat exhaustion and heat 
stroke. Wear lightweight and loose fitting clothing when possible.
To reduce risk during outdoor work, the Occupational Safety and 
Health Administration recommends scheduling frequent rest breaks 
in shaded or air conditioned environments. Anyone overcome by heat
should be moved to a cool and shaded location. Heat stroke is an 
emergency! Call 9 1 1.

&&

$$
749 
WWUS73 KMPX 291732
NPWMPX

URGENT - WEATHER MESSAGE
National Weather Service Twin Cities/Chanhassen MN
1232 PM CDT Mon Jun 29 2020

MNZ047-054>056-060>064-068>070-291845-
/O.CAN.KMPX.HT.Y.0001.200629T1800Z-200630T0100Z/
Stevens-Lac Qui Parle-Swift-Chippewa-Hennepin-Anoka-Ramsey-
Washington-Yellow Medicine-Carver-Scott-Dakota-
Including the cities of Morris, Madison, Benson, Montevideo, 
Minneapolis, Blaine, St Paul, Stillwater, Granite Falls, 
Chanhassen, Chaska, Victoria, Shakopee, and Hastings
1232 PM CDT Mon Jun 29 2020

...HEAT ADVISORY IS CANCELLED...

Cloud cover has resulted in cooler than forecast temperatures. As
a result, heat indices are expected remain well below 100 degrees.
This has resulted in the cancellation of the heat advisory.

$$

What forecasters said that day

The local office's own words before this heat advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Twin Cities, MN wrote its last area forecast discussion before this heat advisory went out at Jun 28, 11:54 PM CDT, 4 hours 33 minutes earlier.

Area forecast discussion, Jun 28, 11:54 PM CDT, 4 hours 33 minutes before
Area Forecast Discussion
National Weather Service Twin Cities/Chanhassen MN
1154 PM CDT Sun Jun 28 2020

.UPDATE...For 06Z Aviation discussion below

&&

.SHORT TERM...(This evening through Monday night)
Issued at 401 PM CDT Sun Jun 28 2020

MCV moving into the Mankato area will be the focus for
thunderstorms this afternoon that will track up into the Twin
Cities and eventually the Twin Ports region. We're starting to get
hints of deep moist convection initiating, though to this point,
this feature has been fairly stable. However, with over 5000 j/kg
of MUCAPE up into western IA, persistent southerly flow will
continue to push more unstable air northward, so agree with the
HRRR and HopWRFs that we will eventually a cluster of storms
develop that moves north through the Twin Cities later this
afternoon. Again, with the better instability and shear off to the
southwest, these storms look to remain sub-severe.

After this MCV moves through, attention turns to threat for where
storms develop along the warm front. This next round of storms
will tap into the extreme instability down across IA, but there
continues to be little continuity in the models with where this
batch of rain ends up. For example, the HRRR between 12z and 18z
look fairly similar, the only difference is the 12z HRRR had the
evening/overnight storms from south central MN up into the Twin
Cities, while the 18z shifted it all north, with the heavy rain
from the Twin Cities/east central MN into northwest WI. At this
point, still favor a more southern solution like what the 12z
HREF and 15z HopWRF mean have, with the warm front ending up from
about Marshall to the MN/WI/IA border, with the greatest heavy
rain and severe risk through the night centered closer to that
region. Both the 12z and 18z HRRR show the potential for training
of storms along where the warm front sets up, with some areas
receiving 3+ inches of QPF. Fortunately, antecedent soil
conditions are dry, so really think to have much of a flash flood
threat, we're going to need to see heavy rain in the urban core of
the Twin Cities metro. Everywhere else, soils are dry enough to
handle some good rains.

For the severe threat, that again looks better closer to the MN/IA
border, where instability will be greater and shear is increased
by the jet streak currently apparent on satellite imagery over KS
moving up over IA this evening. For the severe threat to
materialize, we probably need the souther solution to work out
(12z HRRR). If we see a more northern solution as we are seeing
with the 18z HRRR and the 18z HopWRF members just rolling in,
we'll likely have a lower severe threat as these areas will be
displaced from the stronger instability and shear.

This activity tonight will likely generate an MCV, that will then
serve as the focus for thunderstorm development Monday afternoon.
There was certainly a trend from the GFS/NAM for the MPX area to
be hot and capped on Monday, but like the idea of the 18z HRRR.
Because of where it develops convection tonight, the HRRR
generates an MCV near the Twin Cities, that by Monday afternoon is
up by Duluth, with storms initiating there then tracking
southeast into western WI. This should be how things play out,
it's just a matter of where that MCV ends up and given uncertainty
with where that will be, have kept PoPs mainly in the 30s north
of I-94. As you get southwest of I-94, you will be encountering
stronger and stronger capping, so have a dry day for Monday by the
time you get to south central, southwest, and west central MN.

With the lower cloud cover and drier conditions expected, this
will translate to hot conditions southwest of I-94, with
afternoon heat indices forecast to be in the mid 90s to lower
100s. Haven't issued any heat headlines yet until we get a better
handle on how clouds and convection will trend Monday afternoon,
but a heat advisory is looking pretty likely for at least the Twin
Cities metro on Monday.

.LONG TERM...(Tuesday through Sunday)
Issued at 401 PM CDT Sun Jun 28 2020

For the long term, Tuesday is looking hot and dry, with the best
forcing for precip out in the Dakotas. Wednesday/Wednesday night
still looks to feature the passage of a weak cold front, but both
the GFS/ECMWF trended drier with it. This makes sense as the main
upper wave forcing this front will be going from the Dakotas into
northern Saskatchewan. So forcing and shear will be weak across
the MPX area with the front, with the severe threat really driven
by the presence of strong instability along the front.

Behind the front we see building heights and a drying trend
for Thursday through Saturday. Stuck with NBM PoPs for Thursday,
though those look overdone. Really it doesn't look like we have
much of precip threat until Sunday, when a weak cold front looks
to drop down from the north. For temperatures, it still looks hot,
with the potential for us to pile on quite a few 90+ degree highs
through the weekend.

&&

.AVIATION...(For the 06Z TAFS through 06Z Monday night)
Issued at 1155 PM CDT Sun Jun 28 2020

Another round of showers and thunderstorms is expected overnight,
with MVFR conditions at most sites into Monday morning.
Improvement to VFR conditions is expected for Monday afternoon,
but additional thunderstorms could redevelop with the sun/daytime
heating. The primary area for redevelopment on Monday afternoon
would be north of the atmospheric cap, more likely affecting
east central MN and west central WI sites (KMSP/KRNH/KEAU). At
this point confidence is low so have included a Prob30 mention.

KMSP...Another round of thunderstorms arrives around the start of
the TAF period, and persists through daybreak. Attendant MVFR
conditions are expected, with a broken ceiling circa 3KFT
lingering through much of the morning.

/OUTLOOK FOR KMSP/
Tue...Mainly VFR. Slight Chc TSRA/MVFR. Wind SE 15G25 kts.
Wed...Mainly VFR. Chc TSRA/MVFR. Wind SE 5-10 kts.
Thu...Mainly VFR. Chc TSRA/MVFR. Wind lgt and vrb.

&&

.MPX WATCHES/WARNINGS/ADVISORIES...
WI...None.
MN...None.
&&

SHORT TERM...MPG
LONG TERM...MPG
AVIATION...LS
Hazardous weather outlook, Jun 29, 12:38 AM CDT, 3 hours 49 minutes before
Hazardous Weather Outlook
National Weather Service Twin Cities/Chanhassen MN
1238 AM CDT Mon Jun 29 2020

MNZ041>045-047>070-073>078-082>085-091>093-WIZ014>016-023>028-
300545-
Douglas-Todd-Morrison-Mille Lacs-Kanabec-Stevens-Pope-Stearns-
Benton-Sherburne-Isanti-Chisago-Lac Qui Parle-Swift-Chippewa-
Kandiyohi-Meeker-Wright-Hennepin-Anoka-Ramsey-Washington-
Yellow Medicine-Renville-McLeod-Sibley-Carver-Scott-Dakota-
Redwood-Brown-Nicollet-Le Sueur-Rice-Goodhue-Watonwan-Blue Earth-
Waseca-Steele-Martin-Faribault-Freeborn-Polk-Barron-Rusk-
St. Croix-Pierce-Dunn-Pepin-Eau Claire-
1238 AM CDT Mon Jun 29 2020

This Hazardous Weather Outlook is for portions of central and
southern Minnesota...and west central Wisconsin.

.DAY ONE...Tonight.

Thunderstorms are expected to continue through the overnight
hours. Large hail and damaging winds are the main threats, with
an isolated tornado possible as well. Locally heavy rainfall is
also likely with thunderstorms. A flash flood threat exists
wherever multiple rounds of thunderstorms are able to redevelop
over the same area. The greatest risk for flash flooding exists
from east central Minnesota into far western Wisconsin.

.DAYS TWO THROUGH SEVEN...Monday through Sunday.

Daily chances for thunderstorms exist Monday through Thursday.
Severe thunderstorms appear possible on Wednesday.

Very warm temperatures and humid conditions are expected through
much of the upcoming week. Heat indices of 90 to 100 degrees are
expected on Monday afternoon.

.SPOTTER INFORMATION STATEMENT...

SKYWARN spotter activation may be needed overnight.

In the hours before

Special weather statement, Jun 29, 12:46 AM CDT, 3 hours 41 minutes before
Special Weather Statement
National Weather Service Twin Cities/Chanhassen MN
1246 AM CDT Mon Jun 29 2020

MNZ065>067-290645-
McLeod-Sibley-Renville-
1246 AM CDT Mon Jun 29 2020

...A STRONG THUNDERSTORM WITH HEAVY RAIN WILL AFFECT WESTERN
SIBLEY...SOUTHWESTERN MCLEOD AND EASTERN RENVILLE COUNTIES...

At 1246 AM CDT, a strong thunderstorm was located 7 miles northeast
of Fairfax, or 23 miles southwest of Hutchinson, moving east at 10
mph.

Heavy rain and winds in excess of 40 mph are possible with this
storm.

Locations impacted include...
Olivia, Gaylord, Winthrop, Hector, Bird Island, Gibbon, Buffalo Lake,
Stewart, Lafayette, New Sweden and Fernando.

This includes U.S. Highway 212 between mile markers 78 and 100.

Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

LAT...LON 4463 9497 4483 9498 4463 9411 4446 9410
      4445 9443
TIME...MOT...LOC 0546Z 265DEG 11KT 4462 9465

JRB
Local storm report, Jun 29, 12:54 AM CDT, 3 hours 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
1254 AM CDT MON JUN 29 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1240 AM     HEAVY RAIN       5 NW GLENWOOD CITY      45.10N 92.26W
06/29/2020  M5.43 INCH       ST. CROIX          WI   MESONET

            MESONET STATION DW5828 EMERALD.

0932 PM     HEAVY RAIN       2 S INVER GROVE HEIGHT  44.83N 93.04W
06/28/2020  M2.40 INCH       DAKOTA             MN   PUBLIC

1230 AM     HEAVY RAIN       1 SSW SPRING VALLEY     44.83N 92.25W
06/29/2020  M2.38 INCH       PIERCE             WI   MESONET

            MESONET STATION EW5624 SPRING VALLEY.

1200 AM     HEAVY RAIN       CANNON FALLS            44.51N 92.91W
06/29/2020  M2.34 INCH       GOODHUE            MN   MESONET

            MESONET STATION CNFM5 CANNON FALLS 2S.

1239 AM     HEAVY RAIN       2 ESE ST. PAUL          44.93N 93.05W
06/29/2020  M2.14 INCH       RAMSEY             MN   ASOS

            ASOS STATION KSTP ST. PAUL DWTN AP.

1208 AM     HEAVY RAIN       4 NNE SOMERSET          45.19N 92.65W
06/29/2020  M2.08 INCH       ST. CROIX          WI   MESONET

            MESONET STATION LKRW3 STAR PRAIRIE.

1200 AM     HEAVY RAIN       1 N SPRING VALLEY       44.86N 92.24W
06/29/2020  M2.01 INCH       ST. CROIX          WI   MESONET

            MESONET STATION SVPW3 0.6 N SPRING VALLEY.

&&
Special weather statement, Jun 29, 1:45 AM CDT, 2 hours 42 minutes before
Special Weather Statement
National Weather Service Twin Cities/Chanhassen MN
145 AM CDT Mon Jun 29 2020

MNZ056-057-065-290745-
Chippewa-Kandiyohi-Renville-
145 AM CDT Mon Jun 29 2020

...A STRONG THUNDERSTORM WITH HEAVY RAIN WILL AFFECT NORTHEASTERN
CHIPPEWA...NORTH CENTRAL RENVILLE AND SOUTHWESTERN KANDIYOHI
COUNTIES...

At 145 AM CDT, a strong thunderstorm was located near Prinsburg, or
14 miles south of Willmar, moving east at 10 mph.

Heavy rainfall is ongoing with this storm.

Locations impacted include...
Olivia, Raymond, Prinsburg, Danube, Blomkest, Svea and Priam.

This includes the following highways...
 U.S. Highway 212 between mile markers 71 and 77.
 U.S. Highway 71 between mile markers 91 and 118.

Torrential rainfall may cause localized flooding. Do not drive your
vehicle through flooded roadways.

LAT...LON 4505 9559 4512 9539 4506 9504 4487 9497
      4467 9499 4494 9527
TIME...MOT...LOC 0645Z 251DEG 7KT 4493 9509

JRB
Local storm report, Jun 29, 2:37 AM CDT, 1 hour 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
237 AM CDT MON JUN 29 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0233 AM     FLASH FLOOD      BALDWIN                 44.97N 92.37W
06/29/2020                   ST. CROIX          WI   911 CALL CENTER

            NUMEROUS ROADS FLOODED, ONE WASHED OUT.

&&

BORGHOFF
Special weather statement, Jun 29, 2:42 AM CDT, 1 hour 45 minutes before
Special Weather Statement
National Weather Service Twin Cities/Chanhassen MN
242 AM CDT Mon Jun 29 2020

MNZ068-069-290830-
Carver-Scott-
242 AM CDT Mon Jun 29 2020

...A STRONG THUNDERSTORM WILL AFFECT SCOTT AND CENTRAL CARVER
COUNTIES...

At 242 AM CDT, a strong thunderstorm with very heavy rainfall was
located near Carver, or 26 miles southwest of Minneapolis, moving
east at 25 mph.

Wind gusts up to 50 mph and heavy rain are possible with this storm.

Locations impacted include...
Eden Prairie, Burnsville, Shakopee, Savage, Chaska, Chanhassen, Prior
Lake, Waconia, Victoria, Belle Plaine, Jordan and Carver.

Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

LAT...LON 4463 9381 4464 9377 4467 9377 4468 9384
      4478 9391 4490 9361 4489 9352 4481 9352
      4481 9343 4478 9335 4474 9332 4468 9332
      4455 9375
TIME...MOT...LOC 0742Z 252DEG 22KT 4474 9371

JRB
Special weather statement, Jun 29, 3:03 AM CDT, 1 hour 24 minutes before
Special Weather Statement
National Weather Service Twin Cities/Chanhassen MN
303 AM CDT Mon Jun 29 2020

MNZ063-069-070-076>078-290900-
Washington-Le Sueur-Dakota-Rice-Goodhue-Scott-
303 AM CDT Mon Jun 29 2020

...A STRONG THUNDERSTORM WILL AFFECT DAKOTA...EASTERN LE SUEUR...
SOUTHEASTERN SCOTT...WEST CENTRAL GOODHUE...RICE AND SOUTHERN
WASHINGTON COUNTIES...

At 303 AM CDT, a strong thunderstorm was located near Elko New
Market, or 14 miles northwest of Northfield, moving east at 35 mph.

Wind gusts up to 50 mph are possible with this storm.

Locations impacted include...
Faribault, Northfield, Bloomington, Eagan, Burnsville, Lakeville,
Apple Valley, Cottage Grove, Inver Grove Heights, Savage, Prior Lake
and Hastings.

This includes Interstate 35 between mile markers 50 and 80.

Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

LAT...LON 4431 9382 4479 9334 4481 9325 4486 9320
      4484 9277 4475 9281 4473 9276 4419 9316
      4420 9345
TIME...MOT...LOC 0803Z 279DEG 32KT 4460 9338

JRB

The office that day

Everything else NWS Twin Cities, MN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 28, 7:06 PM CDTTornado WarningMPXGoodhue24 min
Jun 28, 7:14 PM CDTSpecial Weather StatementMPXDakota31 min
Jun 28, 7:25 PM CDTSpecial Weather StatementMPXWashington35 min
Jun 28, 7:46 PM CDTSpecial Weather StatementMPXDakota29 min
Jun 28, 10:27 PM CDTSpecial Weather StatementMPXWashington2 hr
Jun 28, 10:52 PM CDTSevere Thunderstorm WarningMPXBlue Earth, Nicollet23 min
Jun 28, 11:15 PM CDTSpecial Weather StatementMPXNicollet45 min
Jun 28, 11:30 PM CDTSevere Thunderstorm WarningMPXNicollet, Sibley30 min
Jun 29, 12:01 AM CDTSpecial Weather StatementMPXSibley29 min
Jun 29, 12:21 AM CDTTornado WarningMPXSibley39 min
Jun 29, 12:46 AM CDTSpecial Weather StatementMPXRenville, Sibley59 min
Jun 29, 1:19 AM CDTFlash Flood WarningMPXMcLeod, Renville, Sibley3 hr
Jun 29, 1:31 AM CDTFlash Flood WatchMPXAnoka, Blue Earth, Brown, Carver, Chisago, Dakota and 19 more10 hr
Jun 29, 1:45 AM CDTSpecial Weather StatementMPXChippewa60 min
Jun 29, 2:42 AM CDTSpecial Weather StatementMPXCarver, Scott48 min
Jun 29, 3:03 AM CDTSpecial Weather StatementMPXDakota, Le Sueur, Rice57 min
Jun 29, 4:29 AM CDTSpecial Weather StatementMPXLe Sueur, Nicollet, Scott, Sibley46 min
Jun 29, 4:33 AM CDTSpecial Weather StatementMPXDakota, Goodhue, Rice, Washington57 min
Jun 29, 5:49 AM CDTSpecial Weather StatementMPXPope, Swift56 min
Jun 29, 6:46 AM CDTSpecial Weather StatementMPXChippewa, Kandiyohi59 min
Jun 29, 7:18 AM CDTSpecial Weather StatementMPXLe Sueur57 min
Jun 29, 7:23 AM CDTFlash Flood WarningMPXBlue Earth, Brown, Le Sueur, Nicollet5 hr
Jun 29, 8:17 AM CDTSpecial Weather StatementMPXWright43 min
Jun 29, 8:33 AM CDTFlash Flood WarningMPXLe Sueur, Rice3 hr
Jun 29, 8:34 AM CDTSpecial Weather StatementMPXLe Sueur, Rice26 min
Jun 29, 9:18 AM CDTSpecial Weather StatementMPXNicollet, Sibley57 min
Jun 29, 11:40 AM CDTAreal Flood WarningMPXLe Sueur, Rice4 hr
Jun 29, 3:57 PM CDTSpecial Weather StatementMPXMille Lacs63 min
Jun 29, 4:27 PM CDTSpecial Weather StatementMPXTodd33 min
Jun 29, 5:02 PM CDTSpecial Weather StatementMPXMorrison, Todd58 min
Jun 29, 6:04 PM CDTSpecial Weather StatementMPXMorrison71 min
Jun 29, 6:42 PM CDTFlash Flood WarningMPXMorrison5 hr

Nearby

Heat Advisories in Minnesota, 2020Every heat advisory in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.